# SDR FDEA202202070592

- Difficulty date: February 7, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: AGA7085501
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOR SUPPORT AT STA 1911 RBL 36 HAS SURFACE CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT AGA7085-501 AT STA 1911 AND LBL 59-RBL 59 REF   MD11 SRM 51-31-01-0G AND MD11 DRWG AGA7085 & ASSY DRWG AGA7127. SEE JPF  MAJOR REPAIR.
